| Model Number |
500AHCT |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported complaint was confirmed.The srt replaced the arterial bpm probe to resolve the failure.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
The service repair technician (srt) reported that during testing of the device at the service center, the arterial blood parameter monitor (bpm) probe failed the high potential (hi-pot) test.There was no patient involvement.